# SDR CA021217008

- Difficulty date: November 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 601R386541
- Condition: Out Of Rig
- Location: Pax Door
- Part time: 21,351 hours, 18,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN CLIMBED UNCONTROLLABLY IN AUTO AND MANUAL MODES. REPAIRED AND RIGGED THE PASSENGER DOOR GATE IAW CRJ MM TASK 52-11-15-820-801.OPERATIONAL CHECK OF PRESSURE SYSTEM IAW 21-31-00-710-801 GOOD
